Facebook Pixel
ask: 

Am I pregnant ?

By March 8, 2016 - 10:52am
 
Rate This

I had unprotected sex 3 days after my period , my partner ejaculated in me and I took plan b pill 13 hours after , and then 2 days later I thought I got my period because I felt a warm rush and I checked and it was a lot of water with some discharge , I don't know what this means, help !

Add a Comment3 Comments

No there wasn't no color

March 8, 2016 - 11:01am
Guide (reply to Unknown192)

Hi Unknown192,

Thank you for more information. That is interesting and has me puzzled. I suggest you speak with your gynecologist.

Regards,
Maryann

March 9, 2016 - 9:22am
Guide

Hello Unknown192,

Welcome to the EmpowHER community. Thank you for coming to us with your concern about possibly being pregnant.

Was there any hint of blood or a brown color to this vaginal discharge? It could have been triggered by taking Plan B.

I don't think you need to worry. Just wait for your next period to start. It may start earlier or later than expected. This is a side effect that some women experience. Menstrual flow might be lighter or heavier than normal.

Regards,
Maryann

March 8, 2016 - 10:58am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!